Alert archive / Oklahoma / River Flood Warnings in 2011

River Flood Warning 19, NWS Tulsa, OK

May 3, 2011Pushmataha County, Oklahoma

NWS Tulsa, OK issued this river flood warning at May 3, 2011, 3:53 AM CDT for Pushmataha County, Oklahoma. It took effect at May 3, 2011, 11:47 AM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
May 3, 2011, 3:53 AM CDT (08:53 UTC)
In effect from
May 3, 2011, 11:47 AM CDT
Expired
May 3, 2011, 8:38 AM CDT
In force
Issued by
NWS Tulsa, OK
Flood severity
Minor

County Pushmataha County, OK

The radar

The Western Arkansas radar (KSRX), 134 km from the middle of the area, began a volume at 08:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Kiamichi River near Antlers (ANTO2). The gauge peaked at 24.22 ft at May 3, 2011, 5:00 AM CDT.

actionminormoderate1520253005/0305/04
Action stage
24 ft
Minor stage
25 ft
Moderate stage
29 ft
Major stage
35 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07336200, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

956 
WGUS44 KTSA 030853
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
353 AM CDT TUE MAY 3 2011


...THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FLOOD WARNING 
FOR THE FOLLOWING RIVERS IN OKLAHOMA... 

  KIAMICHI RIVER NEAR ANTLERS AFFECTING PUSHMATAHA COUNTY. 
  
OKC127-031653-
/O.NEW.KTSA.FL.W.0019.110503T1647Z-110504T0200Z/
/ANTO2.1.ER.110503T1647Z.110503T1800Z.110503T2000Z.NO/
353 AM CDT TUE MAY 3 2011

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE KIAMICHI RIVER NEAR ANTLERS.
* FROM THIS MORNING TO THIS EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 330 AM TUESDAY THE STAGE WAS 24.03 FEET. 
* FLOOD STAGE IS 25.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...THE KIAMICHI RIVER NEAR ANTLERS IS EXPECTED TO RISE 
  ABOVE FLOOD STAGE LATE THIS MORNING AND CONTINUE TO RISE TO NEAR 
  25.1 FEET BY THIS AFTERNOON. THE RIVER IS EXPECTED TO FALL BELOW 
  FLOOD STAGE LATE THIS AFTERNOON.
* IMPACT...AT 25.0 FEET...MINOR FLOODING BEGINS ALONG THE WEST BANK OF
  THE KIAMICHI RIVER NEAR MOYERS.  CAMPERS ALONG THE RIVER SHOULD 
  MOVE TO HIGHER GROUND.

$$
1 follow-up statement
059 
WGUS84 KTSA 031338
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
838 AM CDT TUE MAY 3 2011


...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  KIAMICHI RIVER NEAR ANTLERS AFFECTING PUSHMATAHA COUNTY. 
  
OKC127-031408-
/O.CAN.KTSA.FL.W.0019.000000T0000Z-110504T0200Z/
/ANTO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
838 AM CDT TUE MAY 3 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE KIAMICHI RIVER NEAR ANTLERS.
* AT  830 AM TUESDAY THE STAGE WAS 23.95 FEET. 
* FLOOD STAGE IS 25.0 FEET. 
* FORECAST...THE KIAMICHI RIVER NEAR ANTLERS CRESTED BELOW FLOOD 
  STAGE AT 24.1 FEET...AND THE RIVER WILL REMAIN BELOW FLOOD STAGE.
* IMPACT...AT 24.0 FEET...FASTER FLOWS ALONG THE RIVER ARE EXPECTED 
  BUT NO FLOODING OCCURS. 

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at May 3, 3:01 AM CDT, 52 minutes earlier.

Area forecast discussion, May 3, 3:01 AM CDT, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
301 AM CDT TUE MAY 3 2011

.DISCUSSION...
AFTER A CHILLY BEGINNING THIS MORNING... A PERIOD OF FAIRLY TRANQUIL
WEATHER WILL COMMENCE ACROSS THE AREA... WITH GENERALLY CLEAR
SKIES AND A WARMING TREND LEADING INTO THE UPCOMING WEEKEND. HIGH
TEMPERATURES... THOUGH MODEST TODAY... SHOULD REACH 80 DEGREES ACROSS
MUCH OF THE AREA BY FRIDAY... WITH UPPER 80S IN STORE BY SUNDAY.

THERE WILL BE A BRIEF BREAK IN THE TREND AS A PASSING UPPER TROUGH
PUSHES A WEAK SURFACE FRONT THROUGH THE REGION THURSDAY. THIS WILL
BRING ONLY MINOR TEMPERATURE CHANGES AND A LOW CHANCE OF SHOWERS AND
THUNDERSTORMS TO MAINLY THE NORTHERN HALF OF THE FORECAST AREA. THIS
SYSTEM WILL PASS QUICKLY AND DRY CONDITIONS WILL THEN PREVAIL INTO
AT LEAST SUNDAY.

BY LATE IN THE WEEKEND... UPPER FLOW IS EXPECTED TO TRANSITION FROM
NEAR ZONAL TO SOUTHWESTERLY AS A DEEPENING TROUGH DEVELOPS ABOVE
THE WESTERN CONUS. PERSISTENT SOUTHERLY FLOW AT LOW LEVELS ACROSS
THE SOUTHERN PLAINS SHOULD PROVIDE ENOUGH MOISTURE FOR SCATTERED
THUNDERSTORMS TO DEVELOP AS MINOR DISTURBANCES IN THE FLOW ALOFT
TRAVERSE THE REGION SUNDAY AND INTO THE EARLY PART OF NEXT WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   69  46  75  51 /   0   0   0  10
FSM   68  41  74  49 /   0   0   0  10
MLC   67  43  74  50 /   0   0   0  10
BVO   69  41  75  48 /   0   0   0  20
FYV   63  35  69  44 /   0   0   0  10
BYV   60  36  68  45 /   0   0   0  10
MKO   63  44  72  49 /   0   0   0  10
MIO   68  40  75  48 /   0   0   0  10
F10   65  44  73  50 /   0   0   0  10
HHW   69  43  74  49 /   0   0   0  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FROST ADVISORY UNTIL 9 AM TUESDAY FOR OKZ054-OKZ055-OKZ056-
     OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ064.

AR...NONE.
&&

SHORT TERM...18
LONG TERM....06
Hazardous weather outlook, May 2, 10:50 PM CDT, 5 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1050 PM CDT MON MAY 2 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-031000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1050 PM CDT MON MAY 2 2011

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.

DISCUSSION...
THE BULK OF THE RAIN HAS SHIFTED EAST OF THE REGION TONIGHT WITH
ONLY A FEW LINGERING SHOWERS. ALTHOUGH THE HEAVY RAIN HAS ENDED
...EXCESS RUNOFF WILL REMAIN POSSIBLE IN A FEW AREAS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...SPOTTER
ACTIVATION NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...NO HAZARDS.
WEDNESDAY...NO HAZARDS.
THURSDAY...NO HAZARDS.
FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
A WARMING TREND WILL ENSUE FOR MUCH OF THE WEEK...WITH THUNDERSTORM
CHANCES INCREASING SLIGHTLY FRIDAY NIGHT THROUGH THE WEEKEND.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 3, 6:25 AM CDTDense Fog AdvisoryTSAAdair, Cherokee, Delaware4 hr

Nearby

River Flood Warnings in Oklahoma, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.